MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 30G*1/2''(0.3MM*13MM)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The needle point of the needle is easy to break.
 
Additional Manufacturer Narrative
1.Production process review: the production records of the batch were reviewed, and no abnormalities were found during the manufacturing process.The investigation was conducted from the following aspects: personnel: all production operators were trained and certified before working on the production line.Since the product is assembled using an automatic assembly machine and no processing errors were found, this factor can be ruled out.Equipment: production equipment undergoes daily inspections and regular maintenance.Additionally, first-piece inspections are performed at the start of each shift, with no abnormalities detected, eliminating this factor.Materials: there were no changes in raw materials.Needle tubes undergo rigidity and toughness testing during incoming inspection and are only used if compliant.Finished products also undergo rigidity and toughness testing before release, ruling out this factor.Method: no changes were made to the production process, so the influence of process variations can be excluded.However, the needle tubes of this specification are relatively thin and prone to bending under force.If the bending angle during clinical operation is too large, breakage may occur.Environment: the product is assembled in a cleanroom environment.Since the needle breakage occurred during use, it is unrelated to the production environment.2.Batch sample testing: a sample of 10 sample from batch ckde01-01, specification 30g*1/2'' (0.3mm*13mm), was tested as follows: visual inspection confirmed that the adhesive bonding between all needle tubes and hubs was complete, with no abnormalities.10 sample were subjected to rigidity and toughness testing per iso 7864:2016, with all samples passing and no breakage observed.3.Root cause analysis: based on the investigation, the likely cause is that the needle tube is relatively thin.During clinical use, improper handling or excessive patient movement may cause the needle tube to bend beyond its tolerable range (normal limit: 25 (ã), leading to breakage.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22871930
Report Number3003560965-2025-00016
Device Sequence Number5687734
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G*1/2''(0.3MM*13MM)
Device Catalogue NumberCKDE01-01
Device Lot Number16-N3005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown